# SDR TWRA96136

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND R4 BUSTLE LIGHT INOPERATIVE.  FOUND LOOSE CANNON PLUG.  SECURED OPS CHECK, NORMAL PER MM 33-51-00.  (X)
